# SDR DALA1035219855

- Difficulty date: November 14, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND MAIN CABIN STA 237, LBL 44 SEAT TRACK HAS CORROSION. REMOVED CORROSION ON SEAT TRACK STA 239, LBL 44 FOUND OUT OF LIMITS IAW SRM 53-01, FIG 1.  REMOVED SEAT TRACK STA 200 TO 305, LBL 44 RECEIVED NEW TRACK LOCATED DRILLED AND DEBURRED IAW SRM 51-10-4.  TREATED AND PRIMED AND PAINTED IAW SRM 51-10-3 AND INSTALLED IAW SRM 51-30-5, SRM 51-30-1 AND SRM 53-05, FIG.4F.
